# SDR SWIA202265397

- Difficulty date: January 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL CORRODED AT APPROX FS319     (C-CHECK RO 4/20/2022)    REMOVED AND REPLACED R/H FLOOR SILL IAW CRJ-200 SRM-51-42-06. COMPLETED SKYCARD TASK CARD 51-900-1003-SKY AND COMPLETED FORM 337. NO WEIGHT CHANGE.
